RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1972, Volume 17, Issue 1, Pages 188–194 (Mi tvp4218)  

Short Communications

On Differential Equations with Random Coefficients

I. V. Evstigneev, S. E. Kuznetsov

Moscow

Abstract: Let $E$ be a Banach space, $\mathscr{L}(E)$ the algebra of continous linear operators $A\colon E\to E$ and $A(\omega,t)$ a stationary stochastic process in $\mathscr{L}(E)$.
In this paper, several asymptotic properties of solutions of the differential equation $\dot{x}=A(\omega,t)x$ are considered. A part of the paper deals with the special case $E=R^m$.

Full text: PDF file (1214 kB)

English version:
Theory of Probability and its Applications, 1972, 17:1, 183–188

Bibliographic databases:

Received: 03.06.1970

Citation: I. V. Evstigneev, S. E. Kuznetsov, “On Differential Equations with Random Coefficients”, Teor. Veroyatnost. i Primenen., 17:1 (1972), 188–194; Theory Probab. Appl., 17:1 (1972), 183–188

Citation in format AMSBIB
\Bibitem{EvsKuz72}
\by I.~V.~Evstigneev, S.~E.~Kuznetsov
\paper On Differential Equations with Random Coefficients
\jour Teor. Veroyatnost. i Primenen.
\yr 1972
\vol 17
\issue 1
\pages 188--194
\mathnet{http://mi.mathnet.ru/tvp4218}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=298791}
\zmath{https://zbmath.org/?q=an:0279.60045}
\transl
\jour Theory Probab. Appl.
\yr 1972
\vol 17
\issue 1
\pages 183--188
\crossref{https://doi.org/10.1137/1117019}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4218
  • http://mi.mathnet.ru/eng/tvp/v17/i1/p188

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:90
    Full text:58

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020